Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 686, NWS Norman, OK

July 28, 2016Kay County, Noble County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jul 28, 2016, 4:31 PM CDT for Kay County, Noble County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 28, 2016, 4:31 PM CDT (21:31 UTC)
Expired
Jul 28, 2016, 5:15 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kay County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 102 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.5 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1030 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1030 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
1107 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS54 KOUN 282131
SVROUN
OKC071-103-282215-
/O.NEW.KOUN.SV.W.0686.160728T2131Z-160728T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
431 PM CDT THU JUL 28 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NORTHERN NOBLE COUNTY IN NORTHERN OKLAHOMA...

* UNTIL 515 PM CDT

* AT 430 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF TONKAWA TO 5 MILES SOUTHWEST OF KAW
  CITY...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PONCA CITY...TONKAWA...BILLINGS...KAW CITY...RED ROCK...MARLAND...
  KILDARE...KAW LAKE...SOONER LAKE...MCCORD AND CERES.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 194 AND 219.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3677 9680 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3653 9699 3651 9703 3636 9703
      3640 9746 3675 9746 3686 9683
TIME...MOT...LOC 2130Z 352DEG 21KT 3667 9742 3670 9691 

HAIL...<.75IN
WIND...60MPH
 
$$
3 follow-up statements
939 
WWUS54 KOUN 282142
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
442 PM CDT THU JUL 28 2016

OKC071-103-282215-
/O.CON.KOUN.SV.W.0686.000000T0000Z-160728T2215Z/
KAY OK-NOBLE OK-
442 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN KAY AND NORTHERN NOBLE COUNTIES...

AT 441 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BILLINGS TO 7 MILES EAST OF MCCORD...
MOVING SOUTH AT 15 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...TONKAWA...BILLINGS...KAW CITY...RED ROCK...MARLAND...
KAW LAKE...SOONER LAKE...MCCORD AND CERES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3637 9703 3642 9746 3672 9746 3684 9682
      3677 9680 3677 9682 3674 9683 3675 9689
      3668 9693 3670 9704 3668 9706 3660 9704
      3659 9706 3658 9700 3660 9691 3658 9689
      3655 9690 3653 9699 3651 9703
TIME...MOT...LOC 2141Z 342DEG 14KT 3662 9742 3665 9691 

HAIL...<.75IN
WIND...60MPH
 
$$
797 
WWUS54 KOUN 282201
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
501 PM CDT THU JUL 28 2016

OKC071-103-282215-
/O.CON.KOUN.SV.W.0686.000000T0000Z-160728T2215Z/
KAY OK-NOBLE OK-
501 PM CDT THU JUL 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN KAY AND NORTHERN NOBLE COUNTIES...

AT 500 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF BILLINGS TO 7 MILES EAST OF MCCORD...
MOVING SOUTH AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PONCA CITY...TONKAWA...BILLINGS...RED ROCK...MARLAND...SOONER LAKE...
MCCORD...SOUTHWESTERN KAW LAKE AND CERES.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3642 9703 3643 9746 3668 9746 3674 9691
      3673 9690 3668 9693 3670 9704 3668 9706
      3660 9704 3659 9706 3658 9700 3660 9691
      3658 9689 3655 9690 3653 9699 3651 9703
TIME...MOT...LOC 2200Z 358DEG 7KT 3661 9743 3664 9692 

HAIL...<.75IN
WIND...60MPH
 
$$
239 
WWUS54 KOUN 282212
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT THU JUL 28 2016

OKC071-103-282220-
/O.EXP.KOUN.SV.W.0686.000000T0000Z-160728T2215Z/
KAY OK-NOBLE OK-
512 PM CDT THU JUL 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KAY AND NORTHERN
NOBLE COUNTIES WILL EXPIRE AT 515 PM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
HEAVY RAIN MAY LEAD TO FLOODING. 

LAT...LON 3642 9703 3643 9746 3668 9746 3674 9691
      3673 9690 3668 9693 3670 9704 3668 9706
      3660 9704 3659 9706 3658 9700 3660 9691
      3658 9689 3655 9690 3653 9699 3651 9703
TIME...MOT...LOC 2208Z 352DEG 21KT 3661 9743 3664 9692 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 2:41 PM CDT, 1 hour 50 minutes earlier.

Area forecast discussion, Jul 28, 2:41 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Norman OK
241 PM CDT THU JUL 28 2016

.DISCUSSION...
Some afternoon diurnal showers have started. Instability and moisture
are present to support continued convection through about sunset,
though without any appreciable shear not expecting any kind of
organized storms.

Main forecast challenge is an MCS coming south out of Kansas late
tonight. Models are just now starting to come into some agreement on
the details of this system, with storms entering Oklahoma between
04Z and 06Z and persisting till about I-40. The HRRR is an outlier,
keeping the MCS out of Oklahoma till about 08Z, and the GFS is an
outlier in persisting convection all the way to the Red River. As
the system makes its way south, increasing CIN should gradually
decrease severe potential, but, especially earlier on, instability
(1000-1500 joules) and bulk shear (up to 45 knots) will be enough to
support some severe wind gusts.

Instability and moisture will remain in place tomorrow, possibly
supporting some afternoon diurnal convection again. Part of this
will depend on tonight's MCS, how much it disrupts the atmosphere
and whatever boundaries it leaves behind. Given the uncertainty in
so many variables, confined POPs to 30 percent or less.

Models continue to hint at the possibility of another MCS tomorrow
night, but details remain sketchy. Again, a lot will depend on the
mesoscale features that will be affected by tonight's system.

By Sunday, rain chances will be mostly diminished as the ridge
builds back in and temperatures near 100 return to the area.

Day

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  88  71  91 /  50  30  40  30
Hobart OK         70  90  72  96 /  50  30  30  30
Wichita Falls TX  74  95  74  98 /  30  20  20  20
Gage OK           67  87  68  95 /  60  30  30  20
Ponca City OK     69  87  70  91 /  60  30  40  30
Durant OK         72  93  74  94 /  20  30  20  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/14
Hazardous weather outlook, Jul 28, 11:53 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1153 AM CDT THU JUL 28 2016

OKZ004>048-050>052-TXZ083>090-291700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1153 AM CDT THU JUL 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF OKLAHOMA LATE
THIS EVENING AND OVERNIGHT.

.LOCATION...
THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE IN NORTHWEST
OKLAHOMA LATE THIS EVENING AND EARLY TONIGHT. LATER IN THE NIGHT
STORMS ARE EXPECTED TO WEAKEN AND SO THE THREAT WILL GRADUALLY
DIMINISH AS STORMS MOVE THROUGH CENTRAL AND SOUTHERN OKLAHOMA.

.TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 9 PM THROUGH
THE OVERNIGHT.

.IMPACTS...
DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND TORRENTIAL RAINFALL
WILL BE POSSIBLE... ESPECIALLY ACROSS NORTHWEST OKLAHOMA.

.DISCUSSION...
THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR THIS AFTERNOON
ACROSS WESTERN NEBRASKA AND NORTHWEST KANSAS. THESE STORMS ARE
EXPECTED TO DEVELOP INTO A COMPLEX OF STORMS THAT WILL MOVE
SOUTHEAST DURING THE AFTERNOON AND EVENING HOURS. THIS COMPLEX OF
STORMS IS EXPECTED TO MOVE INTO NORTHERN OKLAHOMA AROUND 9 PM AND
THEN CONTINUE TO MOVE SOUTHEAST ACROSS OKLAHOMA AND POSSIBLY INTO
WESTERN NORTH TEXAS DURING THE OVERNIGHT PERIOD. DAMAGING WIND
GUSTS... FREQUENT LIGHTNING AND TORRENTIAL RAINFALL WILL BE THE
MAIN THREATS WITH THESE STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS OVERNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE FRIDAY MORNING
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS. STRONG WIND
GUSTS AND HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS.
ADDITIONAL THUNDERSTORM DEVELOPMENT IS POSSIBLE ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS FRIDAY AFTERNOON. A FEW STRONG TO
MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH THIS ACTIVITY AS
WELL...ESPECIALLY ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS. DAMAGING WIND GUSTS AND HEAVY RAINFALL WILL BE THE MAIN
IMPACTS.

THUNDERSTORMS CHANCES CONTINUE ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS EACH DAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND GUSTY
WINDS WILL BE POSSIBLE WITH THE STRONGEST THUNDERSTORMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jul 28, 3:25 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
325 PM CDT THU JUL 28 2016

OKZ012-282100-
GARFIELD OK-
325 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 400
PM CDT...

AT 321 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
BRECKENRIDGE... MOVING SOUTHEAST AT 15 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3643 9791 3651 9771 3630 9747 3618 9789
TIME...MOT...LOC 2021Z 331DEG 13KT 3639 9774
Special weather statement, Jul 28, 3:39 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
339 PM CDT THU JUL 28 2016

OKZ008-282115-
KAY OK-
339 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL 415
PM CDT...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF KAW LAKE...MOVING SOUTHEAST AT 10 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3697 9682 3690 9675 3678 9675 3678 9679
      3677 9679 3677 9682 3674 9683 3675 9687
      3675 9689 3668 9693 3669 9700 3689 9711
      3699 9699
TIME...MOT...LOC 2035Z 324DEG 8KT 3686 9691
Local storm report, Jul 28, 3:49 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
349 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND GST     3 SE BRECKENRIDGE       36.41N 97.69W
07/28/2016  M58.00 MPH       GARFIELD           OK   MESONET

&&

DW
Special weather statement, Jul 28, 4:16 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
416 PM CDT THU JUL 28 2016

OKZ012-018-019-282145-
LOGAN OK-KINGFISHER OK-GARFIELD OK-
416 PM CDT THU JUL 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHEASTERN
KINGFISHER AND SOUTHEASTERN GARFIELD COUNTIES UNTIL 445 PM CDT...

AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
DOUGLAS...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LAT...LON 3619 9746 3617 9746 3616 9743 3610 9738
      3598 9768 3627 9780 3635 9760
TIME...MOT...LOC 2112Z 333DEG 16KT 3625 9766
Local storm report, Jul 28, 4:21 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
421 PM CDT THU JUL 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND GST     1 SE CHILOCCO           36.98N 97.06W
07/28/2016  E60 MPH          KAY                OK   PUBLIC

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 7:27 PM CDTSpecial Weather StatementOUNGarvin33 min
Jul 27, 7:28 PM CDTSpecial Weather StatementOUNCaddo32 min
Jul 28, 3:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Jul 28, 3:35 PM CDTSevere Thunderstorm WarningOUNGarfield40 min
Jul 28, 3:39 PM CDTSpecial Weather StatementOUNKay36 min
Jul 28, 3:58 PM CDTSevere Thunderstorm WarningOUNKay47 min
Jul 28, 4:15 PM CDTAreal Flood AdvisoryOUNKay2 hr
Jul 28, 4:16 PM CDTSpecial Weather StatementOUNGarfield29 min
Jul 28, 4:33 PM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan24 min
Jul 28, 4:37 PM CDTSpecial Weather StatementOUNGrant23 min
Jul 28, 4:38 PM CDTSpecial Weather StatementOUNKingfisher37 min
Jul 28, 4:45 PM CDTFlash Flood WarningOUNKay3 hr
Jul 28, 4:59 PM CDTSpecial Weather StatementOUNGarfield31 min
Jul 28, 5:16 PM CDTSpecial Weather StatementOUNBlaine29 min
Jul 28, 5:33 PM CDTSpecial Weather StatementOUNPayne27 min
Jul 28, 5:48 PM CDTSpecial Weather StatementOUNBlaine27 min
Jul 28, 5:51 PM CDTSevere Thunderstorm WarningOUNNoble, Payne39 min
Jul 28, 5:54 PM CDTAreal Flood AdvisoryOUNNoble, Payne3 hr
Jul 28, 6:03 PM CDTFlash Flood WarningOUNNoble, Payne3 hr
Jul 28, 6:08 PM CDTAreal Flood AdvisoryOUNBlaine, Canadian3 hr
Jul 28, 6:15 PM CDTSpecial Weather StatementOUNBlaine30 min
Jul 28, 6:24 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.